# SDR ASAA2013030194063

- Difficulty date: March 1, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 62,504 hours, 40,216 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT T/E WEDGE UPPER SKIN HAS PREVIOUS REPAIR DOUBLER THAT IS DISBONDED.  REPAIRED NR 3 SLAT UPPER SKIN T/E WEDGE IAW SRM 51 70 10, REP 4.
